Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 14, NWS Pueblo, CO

May 25, 2014Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2014, 2:11 PM MDT for Teller County, Colorado. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2014, 2:11 PM MDT (20:11 UTC)
Expired
May 25, 2014, 3:00 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Teller County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:23 PM MDTHAIL 1.254 N Divide, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WUUS55 KPUB 252011
SVRPUB
COC119-252100-
/O.NEW.KPUB.SV.W.0014.140525T2011Z-140525T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
211 PM MDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 300 PM MDT

* AT 211 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIVIDE...OR
  20 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND PARK AND DIVIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 10510 3899 10527 3912 10520 3905 10503
TIME...MOT...LOC 2011Z 232DEG 8KT 3898 10515 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MOORE
2 follow-up statements
519 
WWUS55 KPUB 252020
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
220 PM MDT SUN MAY 25 2014

COC119-252100-
/O.CON.KPUB.SV.W.0014.000000T0000Z-140525T2100Z/
TELLER CO-
220 PM MDT SUN MAY 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHWESTERN TELLER COUNTY...

AT 220 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 19
MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK AND DIVIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 10510 3899 10527 3912 10520 3905 10503
TIME...MOT...LOC 2020Z 232DEG 8KT 3899 10513 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

MOORE
989 
WWUS55 KPUB 252036
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT SUN MAY 25 2014

COC119-252045-
/O.CAN.KPUB.SV.W.0014.000000T0000Z-140525T2100Z/
TELLER CO-
236 PM MDT SUN MAY 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TELLER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.

LAT...LON 3891 10510 3899 10527 3912 10520 3905 10503
TIME...MOT...LOC 2031Z 232DEG 8KT 3903 10507 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:29 AM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 25, 11:29 AM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1129 AM MDT SUN MAY 25 2014

.UPDATE...
ISSUED AT 941 AM MDT SUN MAY 25 2014

QUICK UPDATE TO INCORPORATE LATEST OBS DATA AS WELL AS SATELLITE
AND RADAR TRENDS. DRY SLOT IS IN FULL EFFECT ACROSS THE E
PLAINS...BUT AS OF 945 AM CU ARE POPPING OVER THE E MTS AND FEEL
THAT MIDDAY MT CONVECTION IS ON TRACK. MOORE

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 420 AM MDT SUN MAY 25 2014

SATELLITE IMAGES THIS MORNING SHOW UPR LOW CENTER OVR SWRN CO.
FORECAST MODELS HAVE THE LOW TRACKING SLOWLY EAST OR EAST-
SOUTHEASTWARD THROUGH TONIGHT.  BY 12Z MON THE MODELS GENERALLY SHOW
THE UPR LOW CENTER OVR NE OR NORTH CENTRAL NM.

SHOULD BE DRY THRU THE MORNING HOURS ACRS THE SERN PLAINS...WHILE
SOME LIGHT PCPN CONTINUES ALONG THE CONTDVD. BY LATE MORNING WL
PROBABLY SEE SOME PCPN DEVELOPING ALONG THE ERN MTNS AND MAYBE IN
THE SAN LUIS VALLEY. THE DURING THE AFTERNOON HOURS...SHOWERS/TSTMS
SHOULD SPREAD TO OR DEVELOP OVR SOME OF THE SERN PLAINS.
PRECIPITABLE WATER VALUES TODAY ARE EXPECTED TO BE A LITTLE DRIER
THAN YESTERDAY AND THE 4KM NSSL WRF AND RAP13 SHOW VERY LITTLE
CHANCE FOR PCPN OVR THE SERN PLAINS TODAY...AND GENERALLY SCT OR
HIGHER POPS OVR THE HYR TRRN. THE NAM AND GFS ARE SHOWING MORE
WIDESPREAD PCPN.  SOME LIGHT SNOW ACCUMULATIONS CAN STILL BE
EXPECTED OVR THE HIGHER MTN AREAS TODAY. MOST STORMS TODAY WL AGAIN
BE SLOW MOVING AS THE STEERING FLOW IS FAIRLY LIGHT.  THE FLOW OVR
THE FAR SERN PLAINS IS EXPECTED TO BE A LITTLE FASTER.

WITH SLOW MOVING STORMS AND THE POTENTIAL FOR TRAINING ECHOES THIS
AFTERNOON AND EVENING OVR THE BURN SCARS...THERE COULD AGAIN BE
FLASH FLOODING CONCERNS.

BY LATE TONIGHT THE LATEST NAM HAS MOST PCPN ENDING...ALTHOUGH SOME
SHOWERS/TSTMS MAY CONTINUE OVR THE FAR SERN PLAINS. THE ECMWF IS
SIMILAR TO THE NAM. THE GFS KEEPS CHANCES FOR PCPN OVR MUCH OF THE
AREA THRU THE NIGHT.  WL COMPROMISE AND KEEP SOME ISOLD POPS MOST
AREAS DURING THE LATE NIGHT HOURS.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 420 AM MDT SUN MAY 25 2014

MONDAY-MONDAY NIGHT...FLOW ALOFT BECOMES MORE NORTHERLY THROUGH THE
PERIOD AS UPPER LOW PROGGED AROUND THE CENTRAL COLORADO AND NEW
MEXICO BORDER EARLY MONDAY MORNING SLOWLY MOVES SOUTH AND EAST INTO
THE WESTERN TEXAS AND OKLAHOMA PANHANDLE MONDAY NIGHT. WITH THE
PROXIMITY OF THE UPPER LOW...COULD SEE SOME SHOWERS ONGOING ACROSS
THE AREA MONDAY MORNING. THERE LOOKS TO BE SOME DRYING IN THE
DEVELOPING NORTHERLY FLOW ALOFT...HOWEVER....THERE STILL LOOKS TO BE
ENOUGH RESIDUAL MOISTURE TO SUPPORT SCATTERED AFTERNOON AND EARLY
EVENING SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER AND NEAR THE
HIGHER TERRAIN WITH LOCALLY HEAVY RAINFALL STILL THE MAIN STORM
THREAT.

TUESDAY-WEDNESDAY...A WARMING AND DRYING TREND LOOKS TO BE IN THE
OFFING AS SHORT WAVE RIDGING BUILDING ACROSS THE AREA TUESDAY GIVES
WAY TO  SLOWLY INCREASING SOUTHWESTERLY FLOW ALOFT ACROSS WESTERN
COLORADO WEDNESDAY IN ADVANCE OF ANOTHER EASTERN PACIFIC SYSTEM
DIGGING INTO THE PAC NORTHWEST. THIS SHOULD LEAD TO A MORE TYPICAL
LATE SPRING/EARLY SUMMER PATTERN OF MORNING SUNSHINE GIVING WAY TO
AFTERNOON CLOUDS AND ISOLATED SHOWERS AND THUNDERSTORMS OVER AND
NEAR THE HIGHER TERRAIN ALONG WITH TEMPERATURES TO WARMING BACK TO
ABOVE SEASONAL AVERAGES.

THURSDAY-SATURDAY...SHOULD SEE NEAR SEASONAL TEMPERATURES WITH
INCREASING CHANCES OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD...AS AVAILABLE MOISTURE INCREASES
WITHIN THE SOUTH TO SOUTHWEST FLOW ALOFT...WITH THE PAC NORTHWEST
SYSTEM DIGGING ACROSS THE GREAT BASIN AND THEN SLOWLY LIFTING OUT
ACROSS THE NORTHERN ROCKIES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1124 AM MDT SUN MAY 25 2014

CONVECTIVE ACTIVITY WAS DEVELOPING OVER THE HIGHER TERRAIN AS OF
11 AM...AND IS EXPECTED TO REMAIN MAINLY CONFINED TO THE HIGHER
ELEVATIONS DUE TO THEFORECAST N-NW STORM TRACK. CONVECTION WILL BE
NEAR ENOUGH TO THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS TO
WARRANT VCTS THROUGH 02Z...WITH VCSH LASTING A COUPLE HOURS BEYOND
THAT. STORMS WILL MOST LIKELY PRODUCE SMALL HAIL...GUSTY ERRATIC
WINDS WITH GUSTS UP TO 50 MPH...FREQUENT CG LTG AND PERIODS OF
HEAVY RAIN. AFTERWARDS...VFR CONDITIONS ARE EXPECTED THROUGH THE
REMAINDER OF THE NIGHT AND MONDAY MORNING. MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, May 25, 11:04 AM MDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1104 AM MDT SUN MAY 25 2014

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1104 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY OVER THE HIGHER
TERRAIN AND IMMEDIATELY ADJACENT PLAINS...AND CONTINUE INTO THE
EVENING HOURS. MANY OF THE STORMS ARE EXPECTED TO BE SLOW MOVING
AND COULD PRODUCE HEAVY RAIN. IF HEAVY RAIN MOVES OVER OR DEVELOPS
ON AREA BURN SCARS...FLASH FLOODING WILL BE A CONCERN. OTHER
THUNDERSTORM THREATS TODAY WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING AND WIND GUSTS AROUND 40 MPH. SOME OF THE STRONGER
STORMS COULD ALSO PRODUCE HAIL UP TO THE SIZE OF DIMES.

OVER THE HIGHER MOUNTAIN AREAS...LIGHT SNOW ACCUMULATIONS WILL BE
POSSIBLE TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED OVER MUCH OF THE AREA AGAIN ON MONDAY...WITH THE BEST
COVERAGE OF STORMS OVER AND NEAR THE MOUNTAINS. THE MAIN STORM
THREATS WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL...ALONG WITH
LIGHTNING...SMALL HAIL AND GUSTY WINDS TO AROUND 40 MPH.

DRIER CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY...THOUGH THERE
WILL REMAIN ENOUGH MOISTURE FOR ISOLATED AFTERNOON THUNDERSTORMS
ACROSS THE HIGHER TERRAIN. ISOLATED TO SCATTERED THUNDERSTORMS
WILL REMAIN IN THE FORECAST THURSDAY THROUGH SATURDAY. THE MAIN
STORM THREATS BEING CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND
45 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND
SOUTHEASTERN COLORADO.

27/06

In the hours before

Special weather statement, May 25, 11:27 AM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT SUN MAY 25 2014

COZ081-082-085-251745-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1127 AM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 1145 AM MDT...

AT 1123 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHWEST AT 35 MPH.

THIS STORM IS PASSING JUST TO THE SOUTHWEST OF THE WALDO CANYON BURN
SCAR.  RADAR ESTIMATES THIS STORM IS PRODUCING UP TO 0.4 INCHES OF
RAIN.  IF THIS STORM MOVES FURTHER NORTH THAN EXPECTED...RAIN CAN
FALL OVER THE WALDO CANYON BURN SCAR. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE IN THE REGION...AND OTHER STORMS COULD
APPROACH OR PASS OVER THE WALDO CANYON BURN SCAR.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...MANITOU SPRINGS...GREEN
MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK...CASCADE...
CASCADE-CHIPITA PARK...DIVIDE AND CRYSTOLA.

LAT...LON 3888 10487 3879 10506 3905 10534 3912 10533
      3913 10503
TIME...MOT...LOC 1723Z 146DEG 29KT 3890 10503

PGW
Special weather statement, May 25, 11:37 AM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT SUN MAY 25 2014

COZ081-082-084-085-251800-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1137 AM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 1200 PM MDT...

AT 1135 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAIN SHOWER OVER CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHWEST AT 35 MPH.

THIS SHOWER IS PASSING OVER THE EXTREME WESTERN PORTIONS OF THE
WALDO CANYON BURN SCAR. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE
POSSIBLE ON THE WESTERN PORTIONS OF THE WALDO BURN SCAR WITH THIS
STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER
AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...MANITOU SPRINGS...GREEN
MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK...CASCADE...
CASCADE-CHIPITA PARK...DIVIDE AND CRYSTOLA.

LAT...LON 3890 10485 3880 10504 3909 10534 3913 10533
      3913 10500
TIME...MOT...LOC 1735Z 146DEG 29KT 3892 10500

PGW
Special weather statement, May 25, 12:22 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1222 PM MDT SUN MAY 25 2014

COZ081-084-251845-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1222 PM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 1245 PM MDT...

AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONUMENT...OR 17 MILES NORTH OF COLORADO
SPRINGS...MOVING NORTH AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONUMENT AROUND 1225 PM MDT.
  PALMER LAKE AROUND 1240 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3904 10484 3900 10500 3913 10507 3913 10484
TIME...MOT...LOC 1821Z 163DEG 10KT 3907 10493

MOORE
Special weather statement, May 25, 12:47 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT SUN MAY 25 2014

COZ079-083-086-251915-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
1247 PM MDT SUN MAY 25 2014

...SPECIAL WEATHER STATEMENT...

AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF GREENHORN MOUNTAIN...OR 22
MILES SOUTHWEST OF PUEBLO...MOVING NORTH AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL PUEBLO
AND NORTHEASTERN CUSTER COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...BEULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3804 10489 3807 10505 3825 10506 3822 10480
TIME...MOT...LOC 1846Z 202DEG 10KT 3810 10497

MOORE
Local storm report, May 25, 12:51 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1251 PM MDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             1 ESE PALMER LAKE       39.11N 104.90W
05/25/2014  E0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            HAIL ABOUT 2 INCHES IN DEPTH.

&&

STARK
Special weather statement, May 25, 2:06 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
206 PM MDT SUN MAY 25 2014

COZ081-252030-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
206 PM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
230 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DIVIDE...OR 20 MILES NORTHWEST OF COLORADO
SPRINGS. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK AND DIVIDE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3889 10512 3900 10530 3912 10520 3900 10504
TIME...MOT...LOC 2006Z 220DEG 3KT 3896 10516

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:26 PM MDTSpecial Weather StatementPUBTeller34 min
May 24, 6:54 PM MDTSpecial Weather StatementPUBFremont51 min
May 24, 6:55 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 24, 7:11 PM MDTSpecial Weather StatementPUBEl Paso49 min
May 24, 7:39 PM MDTAreal Flood AdvisoryPUBFremont3 hr
May 24, 9:37 PM MDTSpecial Weather StatementPUBTeller23 min
May 24, 10:21 PM MDTSpecial Weather StatementPUBTeller24 min
May 25, 11:27 AM MDTSpecial Weather StatementPUBTeller18 min
May 25, 11:37 AM MDTSpecial Weather StatementPUBTeller23 min
May 25, 11:56 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 25, 12:22 PM MDTSpecial Weather StatementPUBDouglas23 min
May 25, 12:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller41 min
May 25, 12:47 PM MDTSpecial Weather StatementPUBPueblo28 min
May 25, 2:06 PM MDTSpecial Weather StatementPUBTeller24 min
May 25, 3:06 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 25, 3:34 PM MDTSpecial Weather StatementPUBChaffee26 min
May 25, 5:37 PM MDTSpecial Weather StatementPUBKiowa53 min
May 25, 5:44 PM MDTSpecial Weather StatementPUBCrowley61 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.